# SDR ASAA2023050643145

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 34,812 hours, 10,950 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC MSG ENROUTE WITH SUBSEQUENT VNAV ISSUES ON ARRIVAL. WOULD NOT STAY VNAV. GROUNDED - YES. COMPLIED WITH FMC BITE PROCEDURE IAW B737-900 FIM 34-61 TASK 801, NO FAULTS NOTED.
